National Case Conference - March 2023
- A 22-year-old, 32-week pregnant woman presents to the ED after an intentional ingestion of an insecticide called "Sniper." Her initial vital signs are: BP, 126/78 mmHg; HR, 96/min; RR, 26/min; T, 98.9F; O2 Sat, 98% (RA). She has increased salivation per the treating physician.
- A 16-year-old girl presents with a presumed pseudoephedrine overdose. Her vital signs are HR 137, BP 198/158, RR 30, T 36.7. After an observation period of 5 days she has not improved.
- A 39-year-old man is transferred from a treatment center to the ED for opioid withdrawal and intractable vomiting Several hours after arrival at the treatment center that morning, he developed worsening opioid withdrawal for which he received methadone (30mg) but immediately vomited and became "shaky." His initial vital signs are: BP, 153/95 mmHg; P, 83/min; RR, 22/min; T, 99 F; Sp02, 96%
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.